Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
IhateAcne111

Is it retin-a that caused redness

Recommended Posts

I used zineryt+retin-a for 3 months, and have stopped for about 6months now, the redness from those products is still on my face. Im not sure if it was the retin-a or zineryt.But before using them i was NEVER EVER red. Anyways, I went to the derm for the first time, he seemed pissed the FUCK off. anyways he gave me some tablets (Arzinothyicimin or w/e its called ),Zineryt,And Bioderma cleanser. Anyways, Im afraid if i go on zineryt the redness will increase. When I asked him he told me "once the acne is gone the redness will be gone, the retin-a is what caused the redness, not the Zineryt". Im confused any advice?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×